Babymol

Swiss Pharma Pvt Ltd

Composition for Babymol Products

Babymol Products are primarily used for

Pain relief, Fever

About Babymol Products

Uses of Babymol Products

Paracetamol is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

Babymol Products side effects

Common

Side Effects of Babymol are Nausea, Vomiting, Insomnia (difficulty in sleeping), Headache, Constipation, Itching.

How Babymol Products work

Paracetamol is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Patient Concerns about Babymol Products

Frequently asked questions about Babymol Products

Frequently asked questions about Paracetamol

Q. What if I vomit after taking Babymol 650mg Tablet?
If you vomit in less than 30 minutes after having a dose of Babymol 650mg Tablet tablets or syrup, retake the same dose again. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.
Q. When will I feel better after taking the Babymol 650mg Tablet?
Usually, you will start feeling better after about half an hour of taking a Babymol 650mg Tablet.
Q. How often can I take the Babymol 650mg Tablet?
You should only take four doses of Babymol 650mg Tablet in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Babymol 650mg Tablet for more than 3 days without consulting a doctor first.
Q. Does Babymol 650mg Tablet make babies sleepy?
No, Babymol 650mg Tablet does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.
Q. Is Babymol 650mg Tablet safe for children?
Babymol 650mg Tablet is considered safe for children only when used as directed by the doctor.
Q. Is Babymol 650mg Tablet an antibiotic?
No, Babymol 650mg Tablet is not an antibiotic. It works as a painkiller and fever-reducing medicine.
Q. Can I take Babymol 650mg Tablet and ibuprofen together?
Ibuprofen and Babymol 650mg Tablet are safe medicines, but both should not be used together. Consult your doctor if you are not sure.
Q. How long does a Babymol 650mg Tablet take to work?
Babymol 650mg Tablet takes around 30-45 min to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.
Q. What are the serious side effects of taking an excess of the Babymol 650mg Tablet?
Overdose of Babymol 650mg Tablete may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.
Q. Can Babymol 650mg Tablet cause nausea and vomiting?
Yes, Babymol 650mg Tablet may cause nausea and vomiting. Taking it with milk, food or antacids can prevent nausea. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine or a low frequency of urination. Do not take any other medicines without speaking to your doctor.<br>
Q. Is Babymol 650mg Tablet helpful in relieving stomach pain due to indigestion?
No, Babymol 650mg Tablet should not be taken for stomach pain without consulting a doctor. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can I take Babymol 650mg Tablet with an antibiotic?
Yes, taking Babymol 650mg Tablet and antibiotics at the same time should not cause any problems. Antibiotics are used to help clear infections but often don't do anything to relieve pain. Therefore you can generally take Babymol 650mg Tablet alongside your antibiotics. However, always consult your doctor before taking any medications.

Products for Babymol

Babymol 650mg Tablet
strip of 10 tablets
Swiss Pharma Pvt Ltd
MRP
16.87
ADD TO CART

Substitute brands for Babymol

Anemol
Themis Medicare Ltd
1 Product
Dologlan
Gland Pharma Limited
1 Product
1 Product
Fepasin
Kniss Laboratories Pvt Ltd
1 Product
Pactiv
Pfizer Ltd
1 Product

INDIA’S LARGEST HEALTHCARE PLATFORM

260m+
Visitors
31m+
Orders Delivered
1800+
Cities
Get the link to download App
Reliable

All products displayed on Tata 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

Tata 1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Find affordable medicine substitutes, save up to 50% on health products, up to 80% off on lab tests and free doctor consultations.

LegitScript approved
India's only LegitScript and ISO/ IEC 27001 certified online healthcare platform

Know more about Tata 1mgdownArrow

Access medical and health information

Tata 1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1800 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on Tata 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.